# SDR VTZA200500178

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- System (JASC): 2710 · Aileron Control System
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG 2 CAUTION MSG AND SPOILERON CONFIGURATION MESSAGE ON TAKEOFF.  SERVICED NR 2 IDG IAW CRJ AMM 12-13-24 SPOILER SYS HAS NO MESSAGE POSTED AND OPS CHECK GOOD IAW CRJ AMM 27-60-00.
